# SDR R61A2022052200358

- Difficulty date: May 6, 2022
- Submitted: May 22, 2022
- Operation: Air carrier
- Aircraft: N748YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000677
- Aircraft time: 11,589 hours, 7,660 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 17085059401
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND WASTE ACCESS DOOR HINGE FOUND WITH CORROSION. AAR MX REPLACED HINGE PN 170-85059-401 IAW SRM 51-41-02, 51-43-04,
